Mathematics

College of Sciences

Works Published in 1978

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1978 report

Secondary bifurcation for one-parameter families of bifurcation problems

(Report No. 97). Colchester, England: University of Essex.

Source: NC State University Libraries
Added: November 24, 2021

1978 journal article

Bifurcation in the neighbourhood of a non-isolated singular point

Israel Journal of Mathematics, 30(4), 363–381.

Sources: Crossref, ORCID
Added: March 20, 2021

1978 report

On word classification using a neural network

(Pattern Analysis Report No. 43; Vol. 2; By U. Grenander). Providence, Rhode Island: Division of Applied Mathematics, Brown University.

Sources: NC State University Libraries, ORCID
Added: October 29, 2020

1978 journal article

Reply to Grossberg.

Psychological Review, 85(6), 597–603.

By: J. Anderson & J. Silverstein

Sources: Crossref, ORCID
Added: October 29, 2020

1978 journal article

Linear operators for which T∗T and T + T∗ commute. III

Pacific Journal of Mathematics, 76(1), 17–19.

Sources: Crossref, ORCID
Added: October 25, 2020

1978 journal article

On the null spaces of linear Fredholm operators depending on several parameters

Mathematical Proceedings of the Cambridge Philosophical Society, 84(1), 131–142.

Sources: Crossref, ORCID
Added: September 14, 2020

1978 journal article

On the limit of a product of matrix exponentials

Linear and Multilinear Algebra, 6(1), 55–59.

Sources: Crossref, ORCID
Added: August 31, 2020

1978 journal article

Optimal control of discrete linear processes with quadratic cost

International Journal of Systems Science, 9(8), 841–847.

Sources: Crossref, ORCID
Added: August 31, 2020

1978 report

Public key cryptosystems: an elementary overview

In Confidentiality in Surveys (Report No. 29). Stockholm, Sweden: Department of Statistics, University of Stockholm.

By: T. Dalenius & J. Silverstein

Sources: NC State University Libraries, ORCID
Added: August 25, 2020

1978 journal article

Analytic continuation of an operator‐valued H‐function with applications to neutron transport theory

Journal of Mathematical Physics, 19(2), 494–499.

By: C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019

1978 journal article

Solution by iteration of H‐equations in multigroup neutron transport

Journal of Mathematical Physics, 19(2), 500–501.

By: C. Kelley & T. Mullikin

Sources: ORCID, Crossref
Added: August 29, 2019

1978 journal article

Singular perturbation of autonomous linear systems, II

Journal of Differential Equations, 29(3), 362–373.

Sources: ORCID, Crossref
Added: August 18, 2019

1978 journal article

Weak Drazin inverses

Linear Algebra and Its Applications, 20(2), 167–178.

By: S. Campbell & C. Meyer

Sources: ORCID, Crossref
Added: August 18, 2019